# SDR 2003UALA00268

- Difficulty date: March 12, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD AT LOWER LT RADAR MOUNT IS CRACKED AT LOWER INBOARD HOLE .    MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
